Announcement

Collapse
No announcement yet.

UPDATE: eyes are nearly free of all red veins!!!!

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Faith1989
    replied
    I just went to a nutrition store and purchased these! The lady there pointed out there is Taurine in all the vision supplements they sell. I will give this a chance!

    How long did it take? Just wanna know what to expect

    Leave a comment:


  • Logandly
    replied
    Originally posted by sleek822 View Post
    This is really interesting. thanks. any idea if this would help with red eyes caused by blepharitis/dry eye/MGD? Thanks
    Hi Sleek,

    I took a brief look at our other posts and there are a couple of things I want to mention:

    1. Silica is a preservative that is used in vitamins. You should never take this on its own. I don't know who wrote that post about taking silica, but most likely the vitamin itself was responsible for reducing mucous in eyes. Also

    2. mucous in eyes may be symptomatic of candidiasis, a result of taking antibiotics. You might have other symptoms of candida: including becoming tired easily, brain fog, weight gain, cysts on skin etc. please check out candida resource forums.

    3. Accutane is a very powerful drug that can damage the liver. You wrote that you had gotten red eyes after taking Accutane. Your red eyes are telling you that there is something going on in our body! To protect your liver, you should stop taking all antibiotics and definitely not the Accutane. I highly recommend milk thistle. It protects your liver from fatty buildup and is a powerful anti inflammatory.


    It is my opinion that eyes are the first to warn you of something internal that is happening in your body.

    Taurine rebuilds the liver and l-arginine destroys the candida as well. Eye doctors just tell you what they were trained to do, however most only diagnose the surface information, and do not do an entire health evaluation.

    Your bloodwork might be normal, but your eyes don't lie. Thank god we have our eyes to tell us that there is something going on internally that we need to fix before we actually develop other symptoms. Please take care of your body and let me know how it goes.

    Logan x

    Leave a comment:


  • sleek822
    replied
    This is really interesting. thanks. any idea if this would help with red eyes caused by blepharitis/dry eye/MGD? Thanks

    Leave a comment:


  • Logandly
    replied
    Originally posted by Faith1989 View Post
    I may try this. Is it safe? Are there any side effects? Also do you have lid inflammation to or just on the eye?!

    Thanks for posting!
    Hi faith,

    The only side effects I have noticed is that my skin looks great! I've been doing research about Taurine, and in my opinion it is safe and tolerated in high doses. There have been some forums where a woman was saying since Taurine was a sulfur based amino acid that it causes candidasis, however all medical research points to the opposite, that sulfur inhibits and kills candida.

    I had a bit of inflammation on my left eyelid, but that went away when I used the Vit e oil drops. Also I switched the propolis in my regimen with L-Arginine, which i found also affects the suppression of the veins.

    Fyi: There has been some misinformation about l-arginine on the Internet, but according to my comprehensive research it is also a potent inactivator of fungi, yeast, viruses and there are two global companies right now that are trying to patent arginine induced death in viral cells because according to recent medical research arginine causes irrevocable damage to viruses and inactivates them through nitric oxide.

    I would extrapolate that if you have red eyes caused by viral conjunctivitis, that l-arginine would be effective as well.

    One "side effect" of the l-arginine I found is that it elevates my mood. I feel like I'm flying on air LOL and I have so much energy it's incredible!

    Logan x

    Leave a comment:


  • Faith1989
    replied
    I may try this. Is it safe? Are there any side effects? Also do you have lid inflammation to or just on the eye?!

    Thanks for posting!

    Leave a comment:


  • Logandly
    started a topic UPDATE: eyes are nearly free of all red veins!!!!

    UPDATE: eyes are nearly free of all red veins!!!!

    Hello everyone

    I have an update regarding my bloodshot red veins in eyes issue. Recently in the last week I upped the dosage to 6000mg Taurine per day from 3000mg and today I woke to see that one of the large red veins in my right eye had faded and disappeared!!!! In addition, my left eye has also nearly completely cleared of red eye veins!!!!

    Thank you Taurine!!!! As a note I also take curcumin and propolis but it was when I increased the Taurine intake that I started seeing those red veins disappear and transform my sclera back into an egg white porcelain colour!!!

    I still use the Vit e eye drops and the Solcoseryl eye gel at night but no longer have eye dryness when I go out.
    Anyhow Happy New Year!!!

    Logan x
    Last edited by Rebecca Petris; 31-Mar-2015, 09:52. Reason: Removed reference to ibrite for legal reasons.
Working...
X